# SDR ASAA2024092252738

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 65,225 hours, 19,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS L2 DOOR HARD TO OPEN. GROUNDED - YES. OPENED AND CLOSED CLOSED L2 DOOR REF AMM 52-13-00-860-803 COULD NOT FIND ANY DEFECTS INSPECTED DOOR REF AMM 52-13-00-200-801, FOUND NO DEFECTS. NO HISTORY LAST 30 DAYS. AC OK FOR SVC.
